# SDR SWAA2018123127905

- Difficulty date: December 19, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 6,784 hours, 2,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5600
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV EXTERNAL EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT ASSY PER MM.
